# SDR F3LA200200149

- Difficulty date: May 15, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25264
- Aircraft time: 28,937 hours, 15,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED SURFACE CORROSION ON RT TRANSITION PANEL, STA 767 TO 794.5.  FABRICATED AND INSTALLED REPLACEMENT PANEL PER SRM 53-60-15 AND 51-40-02.
